# SDR SIMA20140925008

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 39,596 hours, 32,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP AT ROW 12 - 13 INOPERATIVE.  R & R EMER FLOOR LIGHTING STRIP AT ROW 12 - 13 IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
